Free homeomorphisms of two dimensional manifolds
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 519-529
Printed September 1, 2004
Jong-Jin Park
Chonbuk National University
Abstract : M. Brown [2] posed an open question on the class of free homeomorphisms as follows: {\it if $f$ is a free homeomorphism of two manifold and $k$ is a positive integer then is $f^k$ free?} In this paper we show that the answer of the open question is true.
Keywords : Free homeomorphism, translation arc, translation line, locally free homeomorphism
MSC numbers : Primary 54H20; Secondary 58F99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd